Posted by TamaraJ on June 18, 2005, at 12:42:56
In reply to Re: Anyone TIRED on Wellbutrin XL? - ? for Scott » TamaraJ, posted by ed_uk on June 18, 2005, at 10:38:58
> Hi T!
> Perhaps you won't need to increase your Well dose any further. Maybe, after a couple more weeks on your current dose, you'll be feeling much better...
-- I wonder. Oh, no, decisions, decisions. I think I am going to try 200mg (in two doses) tomorrow or Monday just to see if I can tolerate it and to see if it makes me feel even better. What the heck, it's still not a high dose. I have also been taking Pregnenolone and DHEA (in very small doses) for a couple of weeks. I think they have helped in some way as well. My hormones were totally screwed up from the Depo months ago, so perhaps the Pregnenolone and DHEA are helping to bring them back into balance. Who knows. All I know is that I want to be me again, and I think (and hope and pray) that I am almost there.